# SDR SWIA202162490

- Difficulty date: September 12, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 3-3 HAS MULTIPLE CHAFE LOCATIONS (ROLLER TO TRACK CONTACT)    (C-CHECK RO 11/10/2021)   BLENDED DAMAGE ON L/H WING SLAT TRACK 3-3 REF CRJ700 SRM 51-12-00-001-001-A01. BLEND FOUND WITHIN LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1181 REV -- DATED 2021-09-22. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY. WEIGHT STATEMENT NEGLIGIBLE, REPAIR IS BLEND ONLY.
